# SDR USAA001878

- Difficulty date: November 3, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 42,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED 1 INCH, BS 291 BETWEEN STRINGER 11R AND 12R.  INSTALLED NEW ANGLE PER SRM 51-40-02.  (M)
